# SDR J7SA20110420001

- Difficulty date: April 20, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N440FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45346
- Aircraft time: 2,818 hours, 2,034 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

IN-FLIGHT EVENT THAT OCCURRED WHILE ENROUTE, RESULTING IN AN AIR DIVERSION. NOSE GEAR FAILED TO RETRACT INTO WHEEL WELL ON TAKEOFF.  LANDING AND TAXI WERE UNEVENTFUL. INSPECTED AND SERVICED NOSE LANDING GEAR STRUT, RT AND LT MAIN LANDING GEARSTRUTS. OPERATIONAL CHECK AND TAXI CHECK GOOD.
